# SDR SWAA2023120516977

- Difficulty date: November 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 334AB SEAL DISBANDED AT CORNER. PANEL 334AB SEAL DISBONDED AT CORNER.<[01] RECEIVED NEW SEAL PANEL 334AB P/N 185A1621-109 AND INSTALLATION TO BE ACCOMPLISH ON TASKCARD TTG8Q00NN8FE.;[02] VERIFIED STEP 1.
